The joint distributions of several important actuarial diagnostics in the classical risk model
Author
Abstract
Suggested Citation
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Dickson, David C. M., 1992. "On the distribution of the surplus prior to ruin," Insurance: Mathematics and Economics, Elsevier, vol. 11(3), pages 191-207, October.
- Dickson, David C. M., 1993. "On the distribution of the claim causing ruin," Insurance: Mathematics and Economics, Elsevier, vol. 12(2), pages 143-154, April.
- Picard, Philippe, 1994. "On some measures of the severity of ruin in the classical Poisson model," Insurance: Mathematics and Economics, Elsevier, vol. 14(2), pages 107-115, May.
- Gerber, Hans U. & Goovaerts, Marc J. & Kaas, Rob, 1987. "On the Probability and Severity of Ruin," ASTIN Bulletin, Cambridge University Press, vol. 17(2), pages 151-163, November.
- Gerber, Hans U. & Shiu, Elias S. W., 1997. "The joint distribution of the time of ruin, the surplus immediately before ruin, and the deficit at ruin," Insurance: Mathematics and Economics, Elsevier, vol. 21(2), pages 129-137, November.
Citations
Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
Cited by:
- Liu, Guoxin & Zhao, Jinyan, 2007. "Joint distributions of some actuarial random vectors in the compound binomial model," Insurance: Mathematics and Economics, Elsevier, vol. 40(1), pages 95-103, January.
- Wu, Rong & Wang, Guojing & Wei, Li, 2003. "Joint distributions of some actuarial random vectors containing the time of ruin," Insurance: Mathematics and Economics, Elsevier, vol. 33(1), pages 147-161, August.
- Tang, Qihe & Wei, Li, 2010. "Asymptotic aspects of the Gerber-Shiu function in the renewal risk model using Wiener-Hopf factorization and convolution equivalence," Insurance: Mathematics and Economics, Elsevier, vol. 46(1), pages 19-31, February.
Most related items
These are the items that most often cite the same works as this one and are cited by the same works as this one.- Gerber, Hans U. & Landry, Bruno, 1998. "On the discounted penalty at ruin in a jump-diffusion and the perpetual put option," Insurance: Mathematics and Economics, Elsevier, vol. 22(3), pages 263-276, July.
- Tsai, Cary Chi-Liang & Sun, Li-juan, 2004. "On the discounted distribution functions for the Erlang(2) risk process," Insurance: Mathematics and Economics, Elsevier, vol. 35(1), pages 5-19, August.
- Tsai, Cary Chi-Liang, 2001. "On the discounted distribution functions of the surplus process perturbed by diffusion," Insurance: Mathematics and Economics, Elsevier, vol. 28(3), pages 401-419, June.
- Psarrakos, Georgios & Politis, Konstadinos, 2008. "Tail bounds for the joint distribution of the surplus prior to and at ruin," Insurance: Mathematics and Economics, Elsevier, vol. 42(1), pages 163-176, February.
- Lin, X. Sheldon & Willmot, Gordon E., 2000. "The moments of the time of ruin, the surplus before ruin, and the deficit at ruin," Insurance: Mathematics and Economics, Elsevier, vol. 27(1), pages 19-44, August.
- Wu, Rong & Wang, Guojing & Wei, Li, 2003. "Joint distributions of some actuarial random vectors containing the time of ruin," Insurance: Mathematics and Economics, Elsevier, vol. 33(1), pages 147-161, August.
- Zhang, Chunsheng & Wang, Guojing, 2003. "The joint density function of three characteristics on jump-diffusion risk process," Insurance: Mathematics and Economics, Elsevier, vol. 32(3), pages 445-455, July.
- Yang, Hailiang, 2003. "Ruin theory in a financial corporation model with credit risk," Insurance: Mathematics and Economics, Elsevier, vol. 33(1), pages 135-145, August.
- Woo, Jae-Kyung, 2011. "Refinements of two-sided bounds for renewal equations," Insurance: Mathematics and Economics, Elsevier, vol. 48(2), pages 189-196, March.
- Biffis, Enrico & Kyprianou, Andreas E., 2010. "A note on scale functions and the time value of ruin for Lévy insurance risk processes," Insurance: Mathematics and Economics, Elsevier, vol. 46(1), pages 85-91, February.
- Lin, X. Sheldon & Willmot, Gordon E., 1999. "Analysis of a defective renewal equation arising in ruin theory," Insurance: Mathematics and Economics, Elsevier, vol. 25(1), pages 63-84, September.
- Sheldon Lin, X. & E. Willmot, Gordon & Drekic, Steve, 2003. "The classical risk model with a constant dividend barrier: analysis of the Gerber-Shiu discounted penalty function," Insurance: Mathematics and Economics, Elsevier, vol. 33(3), pages 551-566, December.
- Frey, Andreas & Schmidt, Volker, 1996. "Taylor-series expansion for multivariate characteristics of classical risk processes," Insurance: Mathematics and Economics, Elsevier, vol. 18(1), pages 1-12, May.
- Cai, Jun & Dickson, David C. M., 2002. "On the expected discounted penalty function at ruin of a surplus process with interest," Insurance: Mathematics and Economics, Elsevier, vol. 30(3), pages 389-404, June.
- Michael V. Boutsikas & Konstadinos Politis, 2017. "Exit Times, Overshoot and Undershoot for a Surplus Process in the Presence of an Upper Barrier," Methodology and Computing in Applied Probability, Springer, vol. 19(1), pages 75-95, March.
- Hailiang Yang, 2000. "An Integrated Risk Management Method: VaR Approach," Multinational Finance Journal, Multinational Finance Journal, vol. 4(3-4), pages 201-219, September.
- Loisel, Stéphane & Trufin, Julien, 2014.
"Properties of a risk measure derived from the expected area in red,"
Insurance: Mathematics and Economics, Elsevier, vol. 55(C), pages 191-199.
- Stéphane Loisel & Julien Trufin, 2014. "Properties of a risk measure derived from the expected area in red," Post-Print hal-00870224, HAL.
- Dassios, Angelos & Wu, Shanle, 2008. "Parisian ruin with exponential claims," LSE Research Online Documents on Economics 32033, London School of Economics and Political Science, LSE Library.
- Cheng, Shixue & Gerber, Hans U. & Shiu, Elias S. W., 2000. "Discounted probabilities and ruin theory in the compound binomial model," Insurance: Mathematics and Economics, Elsevier, vol. 26(2-3), pages 239-250, May.
- He, Jingmin & Wu, Rong & Zhang, Huayue, 2009. "Total duration of negative surplus for the risk model with debit interest," Statistics & Probability Letters, Elsevier, vol. 79(10), pages 1320-1326, May.
Corrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:insuma:v:30:y:2002:i:3:p:451-462. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Catherine Liu (email available below). General contact details of provider: http://www.elsevier.com/locate/inca/505554 .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.